# SDR ASOA201701101036

- Difficulty date: January 10, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 20,410 hours, 14,072 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: SH670333902
- Condition: Corroded
- Location: Bs 581
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND CARGO NET ANCHOR MOUNTING PAD AT BS 581 & STRINGER 24 HAS CORROSION DAMAGE. REMOVED AND REPLACED CARGO NET ANCHOR PAD IAW SRM 51-42-21-001-001-A01, & 51-40-11-001-001-A01.
